TITLE

Damage evolution in an expanding/contracting hollow sphere at large strains

AUTHOR(S)
Alexandrov, Sergei; Jeng, Yeau-Ren
PUB. DATE
October 2011
SOURCE
Continuum Mechanics & Thermodynamics;Nov2011, Vol. 23 Issue 6, p573
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A generalization of one of the classical problems of plasticity theory, expansion/contraction of a hollow sphere, is proposed assuming that the conventional constitutive equations for rigid plastic, hardening material are supplemented with an arbitrary ductile damage evolution law. No restriction is imposed on the hardening law in the analytic part of the solution. The initial/boundary value problem is reduced to two equations in characteristic coordinates. A numerical scheme to solve these equations is proposed. An illustrative example is given.
ACCESSION #
66644224

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics